I struggle with gad I worry about every little thing. I display symptoms of social anxiety. I was not diagnose with social anxiety since general anxiety is general I experience anxiety when it comes to socializing but not just that. I take lexapro for 2 months and it didn't work. I'm now taking effexor xr but it hasn't work but I will still give it time. If it doesn't work I will try other antidepressants and not give up. My question is, if antidepressants doesn't work will I be able to take benzos for my gad? I know its addicting but if there is no other option will I be able to do so? I hope my effexor xr will work so its not like I want to take benzos in the future.
26 May 2013
I have taken both anti-depressants along with benzos for years. Right now I take 3 meds to control GAD, PANIC and DEPRESSION and am doing good. I'm on Lexapro, Ativan and Atenolol - all fairly small doses everyday. No bad side effects either. Its been my years of experience that make me believe anti-depressants alone dont help GAD very much. You most always need an added benzo - at least for awhile. Xanax is great but short acting. Klonopin is great and long acting but hard to get off of. I like the Ativan. I take small doses twice a day and a bigger dose at nite that helps with insomnia. So far so good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello I'm currently a senior and having issues finding the right medication. I have social anxiety, OCD, generalized anxiety, and bipolar. I ...
5 answers • 28 Jul 2011
Last year a doc diagnosed me with bi-polar disorder because I was having trouble sleeping and became irritable and jumpy. All symptoms related to the ...
3 answers • 5 Oct 2011
I've been diagnosed (for what its worth) with both general and social anxiety and currently take Gabapentin 1200 mg, Propanolol 40 mg, and ...
1 answer • 11 Feb 2012
(social anxiety?) How does it feel? Does it numb you like the benZos? Just make you tired and don't care? What do you feel that makes you think ...
3 answers • 11 Jan 2014